# SDR CALA2016072800458

- Difficulty date: July 28, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 84,202 hours, 20,192 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1013
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 680, STRINGERS 23-24R.  CUTOUT FRAME DAMAGED SECTION, FABRICATED A REPAIR IAW SRM 53-00-07 REPAIR 5 FIG 201 DETAIL I.
